Non-homogeneous strongly singular integrals

Tom 187 / 2008

Bassam Shayya Studia Mathematica 187 (2008), 265-280 MSC: 42B20, 42B10. DOI: 10.4064/sm187-3-4

Streszczenie

We study the $L^p$ mapping properties of a family of strongly singular oscillatory integral operators on ${\mathbb R}^n$ which are non-homogeneous in the sense that their kernels have isotropic oscillations but non-isotropic singularities.

Autorzy

  • Bassam ShayyaDepartment of Mathematics
    American University of Beirut
    Beirut, Lebanon
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek